# SDR ASAA2014030607108

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 5,290 hours, 1,711 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN WITH WINDOW HEAT SWITCHES SELECTED OFF, THE LT FORWARD WINDOW OVERHEAT LIGHT WAS ILLUMINATED.  CONFIRMED COULD FEEL HEAT ON THE LT FORWARD WINDOW ONLY.  AFTER CYCLING WINDOW HEAT SWITCH ON AND OFF,  LIGHT EXTINGUISHED.  AFTER WAITING SEVERAL MINUTES, COULD NOT DETECT HEAT ON THE WINDOW. ACFT GROUNDED.  PERFORMED WINDOW HEAT CONTROL UNIT BITE CHECK IAW FIM 30-41-801. NO DEFECT NOTED.  PERFORMED WINDOW HEAT OPS TEST IAW AMM 30.41-00.  NO DEFECT NOTED.  NO HISTORY FOR PAST 30 DAYS.
